Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus · 2019
A suspected case of anesthesia-induced rhabdomyolysis in a child undergoing strabismus surgery.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Leo Anne-Marie, McVey Mark J, Iizuka Megumi, Richards Michael D
Аннотация
We report a case of acute rhabdomyolysis following general anesthesia for strabismus surgery in a previously healthy 11-year-old girl. The patient received a depolarizing muscle relaxant (succinylcholine) and halogenated volatile anesthetic agent (sevoflurane) during surgery. In rare cases, these classes of drugs can trigger malignant hyperthermia (MH) or anesthesia-induced rhabdomyolysis (AIR), which can cause significant morbidity and mortality if not recognized and treated promptly. Pathophysiology, early recognition, and special considerations in strabismus patients are discussed.